MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP UNIVERSAL WIRE/PIN COLLET; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP UNIVERSAL WIRE/PIN COLLET; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 4500-125-000
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Appropriate term/code not available chosen as there was a misplaced pin found in post operative imaging that had to be corrected with additional surgery.
 
Event or Problem Description
The user facility reported that the device pin was wobbling during procedure.  the surgeon used the collet despite the wobbling.After the surgery, the postoperative image showed that the pin was out of alignment by about 5mm.A new surgery was performed to correct this.
 
Event or Problem Description
The user facility reported, that the device pin was wobbling, during procedure.  the surgeon used the collet, despite the wobbling.After the surgery, the postoperative image showed, that the pin was out of alignment by about 5mm.A new surgery was performed to correct this.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted, to document device evaluation results.

Brand Name
UNIVERSAL WIRE/PIN COLLET
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
zach baker
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key12418722
Report Number3015967359-2021-01944
Device Sequence Number3536606
Product Code HWE
UDI-Device Identifier07613327467468
UDI-Public07613327467468
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4500-125-000
Device Catalogue Number4500125000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown